Couldn't find what you looking for?

TRY OUR SEARCH!

I've had  shortness of breath ever since I quit taking oxicontin. I've never heard of any one having this problem, and it does not get better with time. However if i take a painkiller my breathing returns to normal. so my question is what is the connection between the stopping of pain meds and shortness of breath and will i have to continue taking pain meds to breath. Its a horrible feeling not to be able to catch my breath and I've worked so hard to recover from addiction. Thanks

Loading...

I wonder if shortness of breath may be a withdrawal symptom of oxycontin, at least in your case. I think people may respond differently to withdrawal.
Reply

Loading...

If you smoke, quit. If you do not smoke, avoid smoke-filled rooms. Smoking first or second hand can damage lung tissue, and do your worst dyspnea. Discuss techniques with health care that can help you quit smoking.


Reply

Loading...